CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Linear lymphatic hypopigmentation after intralesional corticosteroid injection: report of two cases.

Perilesional and linear hypopigmentation, extending cephalad along the lymphatics, occurred in one patient following intralesional injection of corticosteroid suspension for treatment of a hypertrophic scar, and in a second patient following sub-lesional injection of a soft toe-web corn. Atrophy did not occur. Repigmentation in both patients was complete without specific treatment. Review of the literature and evaluation of these patients suggest that the linear hypopigmentation in these two cases was caused by lymphogenous uptake of the corticosteroid crystals.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app